# SDR UALA2012062903428

- Difficulty date: June 24, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 55,716 hours, 15,605 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD OVERFILL STATUS MESSAGE, WITH RIGHT HYD SYS SERVICED TO 1.22.  TRANSFERRED HYD FLUID FROM RIGHT TO LEFT.  OK FOR SERVICE.  CORRECTED SERVICE CONDITION.
